La conjecture des sous-groupes de surfaces [d'après Jeremy Kahn et Vladimir Markovic]
Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Exposé no. 1055, 30 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2013__352__429_0,
     author = {Bergeron, Nicolas},
     title = {La conjecture des sous-groupes de surfaces [d'apr\`es Jeremy Kahn et Vladimir Markovic]},
     booktitle = {S\'eminaire Bourbaki volume 2011/2012 expos\'es 1043-1058},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1055},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {352},
     year = {2013},
     zbl = {1300.57014},
     mrnumber = {3087353},
     language = {fr},
     url = {archive.numdam.org/item/AST_2013__352__429_0/}
}
Bergeron, Nicolas. La conjecture des sous-groupes de surfaces [d'après Jeremy Kahn et Vladimir Markovic], dans Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Exposé no. 1055, 30 p. http://archive.numdam.org/item/AST_2013__352__429_0/

[1] I. Agol - Criteria for virtual fibering, J. Topol. 1 (2008), n° 2, p. 269-284. | Article | MR 2399130 | Zbl 1148.57023

[2] I. Agol, D. Groves & J. Manning - The virtual Haken conjecture, prépublication arXiv:1204.2810. | MR 3104553

[3] I. Agol, D. D. Long & A. W. Reid - The Bianchi groups are separable on geometrically finite subgroups, Ann. of Math. 153 (2001), n° 3, p. 599-621. | Article | MR 1836283 | Zbl 1067.20067

[4] M. B. Bekka - On uniqueness of invariant means, Proc. Amer. Math. Soc. 126 (1998), n° 2, p. 507-514. | Article | MR 1415573 | Zbl 0885.43003

[5] N. Bergeron - Premier nombre de Betti et spectre du laplacien de certaines variétés hyperboliques, Enseign. Math. 46 (2000), nos 1-2, p. 109-137. | MR 1769939 | Zbl 0969.58009

[6] N. Bergeron & D. T. Wise - A boundary criterion for cubulation, Amer. J. Math. 134 (2012), n° 3, p. 843-859. | Article | MR 2931226 | Zbl 1279.20051

[7] P. Billingsley - Convergence of probability measures, second éd., Wiley Series in Probability and Statistics : Probability and Statistics, John Wiley & Sons Inc., 1999. | MR 1700749

[8] L. Bowen - Weak forms of the Ehrenpreis conjecture and the surface subgroup conjecture, prépublication arXiv:math/0411662.

[9] M. R. Bridson & A. Haefliger - Metric spaces of non-positive curvature, Grund. Math. Wiss., vol. 319, Springer, 1999. | MR 1744486 | Zbl 0988.53001

[10] P. Buser - Geometry and spectra of compact Riemann surfaces, Modern Birkhäuser Classics, Birkhäuser, 2010. | Article | MR 2742784 | Zbl 1239.32001

[11] D. Calegari - Surface subgroups from homology, Geom. Topol. 12 (2008), n° 4, p. 1995-2007. | Article | MR 2431013 | Zbl 1185.20046

[12] D. Cooper, D. D. Long & A. W. Reid - Essential closed surfaces in bounded 3-manifolds, J. Amer. Math. Soc. 10 (1997), n° 3, p. 553-563. | Article | MR 1431827 | Zbl 0896.57009

[13] M. Cowling - Sur les coefficients des représentations unitaires des groupes de Lie simples, in Analyse harmonique sur les groupes de Lie (Sém., Nancy-Strasbourg 1976-1978), II, Lecture Notes in Math., vol. 739, Springer, 1979, p. 132-178. | MR 560837 | Zbl 0417.22010

[14] M. Cowling, U. Haagerup & R. Howe - Almost L 2 matrix coefficients, J. reine angew. Math. 387 (1988), p. 97-110. | EuDML 153027 | MR 946351 | Zbl 0638.22004

[15] G. Dufour - Cubulations de variétés hyperboliques compactes, thèse de doctorat, Université Paris-Sud, 2012.

[16] L. Ehrenpreis - Cohomology with bounds, in Symposia Mathematica, Vol. IV (INDAM, Rome, 1968/69), Academic Press, 1970, p. 389-395. | MR 276831 | Zbl 0239.55006

[17] F. Haglund - Finite index subgroups of graph products, Geom. Dedicata 135 (2008), p. 167-209. | Article | MR 2413337 | Zbl 1195.20047

[18] F. Haglund & D. T. Wise - Special cube complexes, Geom. Funct. Anal. 17 (2008), n° 5, p. 1551-1620. | Article | MR 2377497 | Zbl 1155.53025

[19] P. Hall - On representatives of subsets, J. London Math. Soc. 1 (1935), p. 26-30. | Article | JFM 61.0067.01 | Zbl 0010.34503

[20] J. Hempel - 3-manifolds, AMS Chelsea Publishing, Providence, RI, 2004. | Article | MR 2098385 | Zbl 1058.57001

[21] T. Hirai - On irreducible representations of the Lorentz group of n - th order, Proc. Japan Acad. 38 (1962), p. 258-262. | Article | MR 191436 | Zbl 0111.12204

[22] J. Kahn & V. Markovic - Immersing almost geodesic surfaces in a closed hyperbolic three manifold, Ann. of Math. 175 (2012), n° 3, p. 1127-1190. | Article | MR 2912704 | Zbl 1254.57014

[23] J. Kahn & V. Markovic, Counting essential surfaces in a closed hyperbolic 3-manifold, prépublication arXiv:1012.2828. | Zbl 1283.57021

[24] J. Kahn & V. Markovic, The good pants homology and a proof of the Ehrenpreis conjecture, prépublication arXiv:1101.1330. | MR 3374956 | Zbl 1400.57021

[25] J. Kahn & V. Markovic, Random ideal triangulations and the Weil-Petersson distance between finite degree covers of punctured Riemann surfaces, prépublication arXiv:0806.2304.

[26] C. Kourouniotis - Complex length coordinates for quasi-Fuchsian groups, Mathematika 41 (1994), n° 1, p. 173-188. | Article | MR 1288062 | Zbl 0801.30036

[27] H. Kraljević - Representations of the universal convering group of the group SU(n,1), Glasnik Mat. Ser. III 8(28) (1973), p. 23-72. | MR 330355

[28] M. Lackenby - Surface subgroups of Kleinian groups with torsion, Invent. Math. 179 (2010), n° 1, p. 175-190. | Article | MR 2563763 | Zbl 1183.57017

[29] G. A. Margulis - Certain applications of ergodic theory to the investigation of manifolds of negative curvature, Funkcional. Anal. i Priložen. 3 (1969), n° 4, p. 89-90. | MR 257933 | Zbl 0207.20305

[30] J. D. Masters - Thick surfaces in hyperbolic 3-manifolds, Geom. Dedicata 119 (2006), p. 17-33. | Article | MR 2247645 | Zbl 1095.57018

[31] C. C. Moore - Exponential decay of correlation coefficients for geodesic flows, in Group representations, ergodic theory, operator algebras, and mathematical physics (Berkeley, Calif, 1984), Math. Sci. Res. Inst. Publ., vol. 6, Springer, 1987, p. 163-181. | Article | MR 880376 | Zbl 0625.58023

[32] H. Oh - Uniform pointwise bounds for matrix coefficients of unitary representations and applications to Kazhdan constants, Duke Math. J. 113 (2002), n° 1, p. 133-192. | MR 1905394 | Zbl 1011.22007

[33] M. Sageev - Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995), n° 3, p. 585-617. | Article | MR 1347406 | Zbl 0861.20041

[34] P. Scott - Subgroups of surface groups are almost geometric, J. London Math. Soc. 17 (1978), n° 3, p. 555-565. | Article | MR 494062 | Zbl 0412.57006

[35] C. Series - An extension of Wolpert's derivative formula, Pacific J. Math. 197 (2001), n° 1, p. 223-239. | Article | MR 1810217 | Zbl 1065.30044

[36] S. P. Tan - Complex Fenchel-Nielsen coordinates for quasi-Fuchsian structures, Internat. J. Math. 5 (1994), n° 2, p. 239-251. | Article | MR 1266284 | Zbl 0816.32017

[37] W. P. Thurston - Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. (N.S.) 6 (1982), n° 3, p. 357-381. | Article | MR 648524 | Zbl 0496.57005

[38] D. Šarić - Complex Fenchel-Nielsen coordinates with small imaginary parts, prépublication arXiv:1204.5778. | Article | MR 3267018 | Zbl 1305.30021

[39] D. T. Wise - The structure of groups with a quasiconvex hierarchy, prépublication disponible sur , 2012.